# SDR ABXA9701068

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 4616059
- Condition: Cracked
- Location: Rt Rudder Pedal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE FIRST OFFICERS RIGHT RUDDER PEDAL ARM CRACKED AT OUTBOARD ATTACH HOLD.  REPLACED RIGHT RUDDER PEDAL ARM IAW DC9 MAINTENANCE MANUAL CHAPTER 20-16-0.
